# SDR SWAA2016090855602

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 65,267 hours, 51,677 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562101
- Part serial: 0280F
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.    R & R THE SLIDE IAW MT.
